I used plan b three weeks ago and I was on the last few days of my period. That same day I got the Nuvaring. It's been three weeks and this is my period week but I havent received my period. I have a period calendar and I was suppose to get it yesterday but it hasn't arrived why? Cause of the plan b?
That calendar means nothing. You will have your period when the ring is out on the 4th week. You do not ovulate With the ring. You also will not necessarily start your period when you first take the ring out. However this month we have plan b. In the mix it will screw up the timing. You may not have a period this month because of it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2014 • 2 answers
Posted 17 Mar 2015 • 1 answer
Posted 11 Dec 2015 • 3 answers
NuvaRing - I inserted my ring on dec 27 (4 days into my period) and took it out during sex (jan 12)?
Posted 18 Jan 2016 • 0 answers
Posted 18 Jan 2017 • 0 answers